# SDR C2XA10CL160

- Difficulty date: October 22, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N17185
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500922
- Aircraft time: 9,163 hours, 5,593 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: 14526919403
- Condition: Burned
- Location: Apu Generator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE THE APU GENERATOR WIRE WAS FOUND BURNED UNDER THE CARGO FLOOR.  THE WIRE WAS BURNED AT THE MANUFACTURE SPLICE WHERE THE WIRE CHANGES FROM COPPER TO ALUMINUM.  MAINTENANCE REPLACED THE WIRE WHICH RUNS FROM LEFT POWER CONTROL BOX IN THE COCKPIT TO THE APU GENERATOR.  OPERATIONAL CHECKS WERE GOOD.
